Bulletin of the American Mathematical Society

Banach spaces of Lipschitz functions and vector-valued Lipschitz functions

J. A. Johnson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1334-1338.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530924

Mathematical Reviews number (MathSciNet)
MR0250048

Zentralblatt MATH identifier
0184.34703

Citation

Johnson, J. A. Banach spaces of Lipschitz functions and vector-valued Lipschitz functions. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1334--1338. https://projecteuclid.org/euclid.bams/1183530924


Export citation

References

  • 1. R. Arens and J. Eells, Jr., On embedding uniform and topological spaces, Pacific J. Math. 6 (1956), 397-403.
  • 2. Z. Ciesielski, On the isomorphism of the spaces Hα and m, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. 8 (1960), 217-222.
  • 3. K. de Leeuw, Banach spaces of Lipschitz functions, Studia Math. 21 (1961), 55-66.
  • 4. J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057-1071.
  • 5. J. Gil de Lamadrid, Measures and tensors, Trans. Amer. Math. Soc. 114 (1965), 98-121.
  • 6. T. M. Jenkins, Banach spaces of Lipschitz functions on an abstract metric space, Thesis, Yale University, New Haven, Ct. 1967.
  • 7. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966.
  • 8. A. Roy, Extreme points and linear isometries of the Banach space of Lipschitz functions, Canad. J. Math. 20 (1968), 1150-1164.
  • 9. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966.
  • 10. R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, No. 26, Princeton Univ. Press, Princeton, N. J., 1950.